# SDR FDEA2019112202998

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 76,252 hours, 26,487 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 566918
- Part serial: 4906
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 1,196 hours, 824 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PDIS  921     21-30  8717     20NOV19  MEM  FACT  U  LOGPAGES:3170064  SAME PROBLEM AS YESTERDAY WITH PRESSURIZATION  EXCEPT AUTO 1, AUTO 2 AND MANUAL CONTROL WORKED.  HOWEVER THE PRESSURIZATION OF THE AIRCRAFT COULD  NOT KEEP UP ABOVE FL 250. CABIN PRESSURE CLIMBED  BETWEEN 700'/MIN AND 1000FT/MIN ONCE 10,000' THE  PRESSURE WAS ABLE TO MAINTAIN CABIN BETWEEN 0-2000'  IN AUTO MODE.   FOUND EQUIPMENT COOLING OVERBOARD EXHAUST VALVE FLAPPER BROKEN AND DAMPING FUNCTION OF FLAPPER        INOPERATIVE. REMOVED AND REPLACED THE EQUIPMENT COOLING OVERBOARD EXHAUST VALVE REFERENCE BOEING   AMM 21-58-05-4.  CHECK OF THE OVERBOARD EXHAUST VALVE GOOD. PART NAME: AEROMATIC VALVE.   MANUFACTURER: SUNDSTRAND PNEUMATIC SYSTEMS. PART NUMBER: 5669-18. SERIAL NUMBER: 4906.
